# SDR VNAA0808009

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 10,305 hours, 10,642 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 04016H3468
- Condition: Failed
- Location: Cockpit
- Part time: 10,306 hours, 10,642 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A WINDOW HEAT CAS MESSAGE AND ELECTED TO DIVERT TO CLT.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND CHANGED RT WINDSHIELD.  NO DEFECTS WERE NOTED AND ACFT RETURNED TO SERVICE.  (S)
